Jumat, 27 Januari 2012

Danger Will Robinson!

I actually had this ready to post before "The Incident."



I’ll try to make this short and sweet. In an online poll and forum, a guy posed a statement/question about the use of steroids and one of his gym rat buddies talked him into doing weekly injections of Testosterone; a very dangerous combination.

First off, while steroids will increase the rapidity of muscle development, it is direly important to remember the heart is also a muscle. Enlargement of the heart is a very bad thing! But, while the steroids are enlarging your muscles, they’ll be shrinking your balls into oblivion.



Though weekly infusion of T has made this dude horny as hell (he’s now jacking off 3 to 5 times daily) and he’s enjoying every minute of his perpetual hard-on, he’s not thinking about future enjoyment.

Using supplemental testosterone will shut his nuts down and help to shrink them even faster. The testicles are very smart little factories – they know when they’ve produced enough T at night to get you through your day. When you begin providing T by other means, your balls notice and stop the natural production. Do this long enough and your man-berries begin to atrophy.



Combine the two (steroids and supplemental T) and you’ve put together a recipe for disaster. Your body will get to a point where you will have to continue supplying the testosterone by artificial means because your balls will have shrunk down to the size of shriveled up garden peas. Add the stress on your heart from enlargement due to the steroids and bam! There’s that heart attack you never thought could happen to you because you work out on a regular basis; you’re the ‘healthy’ guy.

Take care of your body, boys. Don’t go taking crap that has the potential to take you from raging, rock-hard cock and full, swinging balls to limp pasta and peas in a matter of months. Treat your package well and it’ll serve you well all your life. Make the determination now to be just as horny-as-hell with a fully functioning cock (and balls) when you’re 90. Stay off the steroids and testosterone replacement unless it’s medically necessary and you are directed to do so by a qualified physician.

Unless, of course, you want to look like this:



Or this:



Instead of this:




Tidak ada komentar:

Posting Komentar